HU Yan-hong, SONG Wen. Generalized Gap Functions and Error Bounds for Generalized Variational Inequalities[J]. Applied Mathematics and Mechanics, 2009, 30(3): 301-308.
Citation: HU Yan-hong, SONG Wen. Generalized Gap Functions and Error Bounds for Generalized Variational Inequalities[J]. Applied Mathematics and Mechanics, 2009, 30(3): 301-308.

Generalized Gap Functions and Error Bounds for Generalized Variational Inequalities

  • Received Date: 2008-08-18
  • Rev Recd Date: 2008-12-15
  • Publish Date: 2009-03-15
  • Some classes of generalized gap functions for two kinds of generalized variational inequality problems are considered. Error bounds for the underlying variational inequalities by using the generalized gap functions under the condition that the involved mapping F is gstrongly monotone with respect to the solution were obtained. It is not necessary to suppcsethat Fis continuously differential nor of local Lipschitz. with respect to the solution were obtained. It is not necessary to suppose that Fis continuously differentiable local Lipschitz.
  • loading
  • [1]
    Fukushima M. Equivalent differentiable optimization problems and descent methods for asymmetric variational inequality problems[J].Mathematical Programming,1992,53(1):99-110. doi: 10.1007/BF01585696
    [2]
    Wu J H,Florian M,Marcotte P.A general descent framework for the monotone variational inequality problem[J].Mathematical Programming,1993,61(3):281-300. doi: 10.1007/BF01582152
    [3]
    Yamashita N,Taji K,Fukushima M.Unconstrained optimization reformulations of variational inequality problems[J].Journal of Optimization Theory and Applications,1997,92(3):439-456. doi: 10.1023/A:1022660704427
    [4]
    Huang L R,Ng K F. Equivalent optimization formulations and error bounds for variational inequality problem[J].Journal of Optimization Theory and Applications,2005,125(2):299-314. doi: 10.1007/s10957-004-1839-7
    [5]
    Tan L L. Regularized gap functions for nonsmooth variational inequality problems[J].Journal of Mathematical Analysis and Applications,2007,334(2):1022-1038. doi: 10.1016/j.jmaa.2007.01.025
    [6]
    Solodov M V.Merit functions and error bounds for generalized variational inequalities[J].Journal of Mathematical Analysis and Applications,2003,287(2):405-414. doi: 10.1016/S0022-247X(02)00554-1
    [7]
    Noor M A. Merit functions for general variational inequalities[J].Journal of Mathematical Analysis and Applications,2006,316(2):736-752. doi: 10.1016/j.jmaa.2005.05.011
    [8]
    Qu B, Wang C Y,Zhang J Z. Convergence and error bound of a method for solving variational inequality problems via the generalized D-gap function[J].Journal of Optimization Theory and Applications,2003,119(3):535-552. doi: 10.1023/B:JOTA.0000006688.13248.04
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2985) PDF downloads(768) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return